Saturation of the linear methods of summation of Fourier series in the spaces <i>S<sup> p</sup></i><sub>φ</sub>

  • A. L. Shydlich


We consider the problem of the saturation, in the spaces S pφ , of linear summation methods for Fourier series, which are determined by the sequences of functions defined on a subset of the space C. We obtain sufficient conditions for the saturation of such methods in these spaces.

How to Cite
Shydlich, A. L. “Saturation of the Linear Methods of Summation of Fourier Series in the Spaces <i>S<sup> p</sup></i><sub>φ</Sub&gt;”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 6, June 2008, pp. 815 -,
Research articles